# SDR 98ZZZX3152

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8970G
- Make and model: Cessna 182N
- Aircraft serial: 18260510
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 070009915
- Condition: Leaking
- Location: Fuel System
- Part time: 3,500 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THIS FUEL LINE, THAT ATTACHES TO THE FUEL SELECTOR VALVE COMING FROM LT TANK, WAS WORN IN TWO BY THE ELEVATOR CABLE.  ACFT HAD UNDERGONE A REPAIR FOR A BADLY DAMAGED FIREWALL AND FLOORING AFTER A HARD LANDING APPROX 6 MONTHS AND 200 HRS BEFORE.  AT THAT TIME, THE FUEL LINE OR CABLE WAS MISROUTED.  THE FUEL LINE WAS OVER THE CABLE INSTEAD OF BENEATH THE CABLE AND HAD WORN/SAWED INTO THE ALUMINUM LINE CAUSING A BAD FUEL LEAK THAT COULD NOT BE STOPPED WITHOUT DRAINING THE TANK CREATING A POTENTIAL FIRE HAZARD.  RECOMMEND ALL FUEL LINES THAT FEED INTO AND OUT OF FUEL SELECTOR VALVE BE INSPECTED FOR ADEQUATE CLEARANCE BETWEEN CONTROL CABLES AT EACH ANNUAL AND WHEN REPAIR WORK HAS BEEN DONE IN THAT AREA.
